A Fast Algorithm for Time-Dependent Radiative Transport Equation Based on Integral Formulation

Journal Article

Full Text

Duke Authors

Cited Authors

  • Zhong, Y; Zhao, H

Published Date

  • June 2020

Published In

  • Csiam Transactions on Applied Mathematics

Volume / Issue

  • 1 / 2

Start / End Page

  • 346 - 364

Published By

Electronic International Standard Serial Number (EISSN)

  • 2708-0579

International Standard Serial Number (ISSN)

  • 2708-0560

Digital Object Identifier (DOI)

  • 10.4208/csiam-am.2020-0012